MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ASPIRE IOL; INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA ASPIRE IOL; INTRAOCULAR LENS
Model Number EA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Retinal Tear (2050); Scar Tissue (2060); Visual Impairment (2138); Unspecified Eye / Vision Problem (4471)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional info: g3.Correction: h6.
 
Event or Problem Description
A consumer reported that after implantation of an intraocular lens (iol) in the right eye (od), they experienced fluid in the eye for approximately 4¿5 months.According to the consumer, the surgeon prescribed anti-inflammatory drops and the fluid subsequently resolved.Despite the reported resolution of the fluid, the consumer alleged they were unable to see distance and could only see near.The consumer stated that a laser procedure was performed approximately seven months post-operatively; however, distance vision did not improve following the procedure.The consumer further reported that the surgeon informed her that the reason for the ongoing visual issues was due to scar tissue formation in the eye from the prior fluid accumulation.Additional information was requested but not received.
 
Additional Manufacturer Narrative
The lens remains implanted.Additional information was requested but not received.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, a root cause of this event could not be determined.

Brand Name
ENVISTA ASPIRE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key24257678
Report Number0001313525-2026-00006
Device Sequence Number8346276
Product Code HQL
UDI-Device Identifier10757770608628
UDI-Public(01)10757770608628(17)280229(11)250316(10)3R06824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEA
Device Catalogue NumberEAU2350
Device Lot Number3R06824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale